Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Breastfeeding, had abortion. Having heavy bleeding after taking Daphne. Normal?

i im a lactating mom of 1 yr old baby,and i had an abortion last oct 17,2012 after my abortion i had continuesly bleeding for four days,after a week i used PT the result is negative. i ask my OB what is the best oral pill she gave me daphne.the firts day i take daphne my husband wants to have sex that time,we sex that timec without condom but 2 seconds before he ejaculate he this safe?.9days taking daphne pills i have heavy bleeding today is this normal?please help me.thanks
Asked On : Thu, 22 Nov 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor